Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 111, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 18, 2007, 7:58 PM CDT for Dunklin County, Pemiscot County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2007, 7:58 PM CDT (00:58 UTC)
- Expired
- Jun 18, 2007, 8:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Dunklin County, MO, Pemiscot County, MO
The radar
The Memphis radar (KNQA), 111 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 304 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1026 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1392 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 190057
SVRMEG
MOC069-155-190145-
/O.NEW.KMEG.SV.W.0111.070619T0058Z-070619T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
758 PM CDT MON JUN 18 2007
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 845 PM CDT
* AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KENNETT...AND
MOVING NORTH AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WARDELL...HOLCOMB...CLARKTON AND CAMPBELL.
.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3617 9009 3616 8984 3638 8981 3640 8994
3653 8998 3654 9009
$$1 follow-up statement
000
WWUS54 KMEG 190140
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
840 PM CDT MON JUN 18 2007
MOC069-155-190150-
/O.EXP.KMEG.SV.W.0111.000000T0000Z-070619T0145Z/
DUNKLIN MO-PEMISCOT MO-
840 PM CDT MON JUN 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR PEMISCOT AND DUNKLIN COUNTIES
WILL EXPIRE AT 845 PM CDT...
AT 840 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3617 9009 3616 8984 3638 8981 3640 8994
3653 8998 3654 9009
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:50 PM CDT, 5 hours 8 minutes earlier.
Area forecast discussion, Jun 18, 2:50 PM CDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 250 PM CDT MON JUN 18 2007 .DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS HAVE FIRED THIS AFTERNOON ACROSS THE MID SOUTH. PW VALUES WILL APPROACH OR EXCEED TWO INCHES THROUGH TUESDAY ACROSS ALL OR PORTIONS OF THE REGION...WHICH WILL ALLOW FOR LOCALLY HEAVY RAIN NEAR SOME THUNDERSTORMS. DRIER AIR WILL FILTER INTO THE AREA FROM NORTHWEST TO SOUTHEAST DURING TUESDAY AS AN UPPER LEVEL TROUGH HEADS TOWARD THE SOUTHEAST U.S. COAST. ISOLATED STRONG WIND GUSTS WILL BE POSSIBLE ALONG THE BOUNDARY BETWEEN AIR MASSES. EVENT QPF ACCUMULATIONS WILL AVERAGE BETWEEN 0.25 AND 0.50 INCHES WITH LOCALIZED AMOUNTS IN EXCESS OF ONE INCH. DRY AND HOT WEATHER RETURNS ON WEDNESDAY AS HIGH PRESSURE ALOFT BUILDS IN FROM THE WEST. BY THIS WEEKEND...A CLASSIC MID SUMMER H5 PATTERN SETS UP WITH THE JET STREAM ALONG THE CANADIAN BORDER WITH HIGH PRESSURE ALOFT FROM COAST TO COAST. HIGH TEMPERATURES WILL CLIMB INTO THE MID TO PERHAPS UPPER 90S FRIDAY AND PERSIST INTO THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... MEM 73 88 72 92 / 60 50 10 10 MKL 71 87 64 91 / 60 50 10 10 JBR 71 91 67 91 / 60 30 10 10 TUP 71 86 69 93 / 50 70 20 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && OKULSKI
Hazardous weather outlook, Jun 18, 1:03 PM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 103 PM CDT MON JUN 18 2007 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-192015- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 103 PM CDT MON JUN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS UP TO 40 MPH...LOCALLY HEAVY DOWNPOURS AND FREQUENT LIGHTNING ARE POSSIBLE THROUGH 9 PM CDT ACROSS THE ENTIRE MIDSOUTH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS UP TO 50 MPH AND LOCALLY HEAVY RAINFALL ARE POSSIBLE BETWEEN 11 AM AND 6 PM CDT TUESDAY SOUTH OF INTERSTATE 40. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OKULSKI
In the hours before
Special weather statement, Jun 18, 7:12 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 712 PM CDT MON JUN 18 2007 ARZ028-190045- MISSISSIPPI AR- 712 PM CDT MON JUN 18 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR...MISSISSIPPI COUNTY. A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER BURDETTE AT 712 PM CDT...MOVING NORTH AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN MISSISSIPPI COUNTY...INCLUDING THE CITIES OF BLYTHEVILLE AND GOSNELL...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 745 PM CDT.
Local storm report, Jun 18, 7:13 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
713 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 7 SW WEBB 33.88N 90.43W
06/18/2007 TALLAHATCHIE MS EMERGENCY MNGR
TREES DOWN ON HOUSES...STRUCTURAL DAMAGE
0525 PM TSTM WND DMG 16 ESE OXFORD 34.27N 89.27W
06/18/2007 LAFAYETTE MS TRAINED SPOTTER
TREES DOWN AT COUNTY ROAD 217 AND HWY 6
0527 PM TSTM WND DMG 17 ESE OXFORD 34.27N 89.25W
06/18/2007 LAFAYETTE MS TRAINED SPOTTER
TREES DOWN AT HWY 334 AND COUNTY LINE
0640 PM TSTM WND DMG 3 E SABOUGLA 33.77N 89.43W
06/18/2007 CALHOUN MS LAW ENFORCEMENT
TREES DOWN ON HWY 8...2-4 MILES EAST OF SABOUGLA
&&
DSVLocal storm report, Jun 18, 7:29 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
729 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 7 SW WEBB 33.88N 90.43W
06/18/2007 TALLAHATCHIE MS EMERGENCY MNGR
TREES DOWN ON HOUSES...STRUCTURAL DAMAGE
0525 PM TSTM WND DMG 16 ESE OXFORD 34.27N 89.27W
06/18/2007 LAFAYETTE MS TRAINED SPOTTER
TREES DOWN AT COUNTY ROAD 217 AND HWY 6
0527 PM TSTM WND DMG 17 ESE OXFORD 34.27N 89.25W
06/18/2007 LAFAYETTE MS TRAINED SPOTTER
TREES DOWN AT HWY 334 AND COUNTY LINE
0640 PM TSTM WND DMG 3 E SABOUGLA 33.77N 89.43W
06/18/2007 CALHOUN MS LAW ENFORCEMENT
TREES DOWN ON HWY 8...2-4 MILES EAST OF SABOUGLA
0727 PM TSTM WND DMG 4 E AMORY 33.99N 88.41W
06/18/2007 MONROE MS LAW ENFORCEMENT
TREES DOWN
&&
DSVSpecial weather statement, Jun 18, 7:32 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 732 PM CDT MON JUN 18 2007 ARZ009-190045- CLAY AR- 732 PM CDT MON JUN 18 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR...CLAY COUNTY. A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES NORTHWEST OF SUCCESS TO 6 MILES SOUTHEAST OF HICKORIA AT 732 PM CDT...MOVING NORTHEAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN CLAY COUNTY...INCLUDING THE CITY OF CORNING...SHOULD MONITOR THIS STORM CLOSELY..
Local storm report, Jun 18, 7:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
744 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 7 SW WEBB 33.88N 90.43W
06/18/2007 TALLAHATCHIE MS EMERGENCY MNGR
TREES DOWN ON HOUSES...STRUCTURAL DAMAGE
0525 PM TSTM WND DMG 16 ESE OXFORD 34.27N 89.27W
06/18/2007 LAFAYETTE MS TRAINED SPOTTER
TREES DOWN AT COUNTY ROAD 217 AND HWY 6
0527 PM TSTM WND DMG 17 ESE OXFORD 34.27N 89.25W
06/18/2007 LAFAYETTE MS TRAINED SPOTTER
TREES DOWN AT HWY 334 AND COUNTY LINE
0622 PM TSTM WND DMG 4 S SABOUGLA 33.71N 89.48W
06/18/2007 WEBSTER MS EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN...SOME TREES FELL ON
HOUSES
0640 PM TSTM WND DMG 3 E SABOUGLA 33.77N 89.43W
06/18/2007 CALHOUN MS LAW ENFORCEMENT
TREES DOWN ON HWY 8...2-4 MILES EAST OF SABOUGLA
0718 PM HAIL GOSNELL 35.96N 89.97W
06/18/2007 M0.88 INCH MISSISSIPPI AR TRAINED SPOTTER
ACCOMPANIED BY 40 MPH WIND GUST
0727 PM TSTM WND DMG 4 E AMORY 33.99N 88.41W
06/18/2007 MONROE MS LAW ENFORCEMENT
TREES DOWN
&&
DSVSpecial weather statement, Jun 18, 7:50 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 750 PM CDT MON JUN 18 2007 MSZ017-190115- ITAWAMBA MS- 750 PM CDT MON JUN 18 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR...ITAWAMBA COUNTY. A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES EAST OF EVERGREEN TO 7 MILES EAST OF NEW SALEM AT 750 PM CDT...MOVING NORTH AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN ITAWAMBA COUNTY...INCLUDING THE CITY OF FULTON...SHOULD MONITOR THIS STORM CLOSELY..
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:20 PM CDT | Severe Thunderstorm Warning | MEG | Dunklin, Pemiscot | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.